Ive just started taking concerta a few days ago , my head is been hurtting so much ever since the first day , i didnt eat anything it felt as if i lost my appetitte completly, dizzines, and nauseous, the smells of food would make me gag... is this normal?
This should give you some answer's and yes it is common to get headaches.
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Concerta Extended-Release Tablets:
Dizziness; drowsiness; dry mouth; headache; increased sweating; loss of appetite; nausea; nervousness; stomach pain; trouble sleeping; weight loss.
Seek medical attention right away if any of these SEVERE side effects occur when using Concerta Extended-Release Tablets:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; joint pain; purple or brownish red spots on the skin); behavior changes (eg, aggression, hostility, restlessness); blurred vision or other vision problems; chest pain or discomfort; confusion; dark urine; fainting; fast or irregular heartbeat; fever, chills, or sore throat; hallucinations; mental or mood changes (eg, abnormal thoughts, agitation, anxiety, depression, irritability, panic attacks, persistent crying, unresponsiveness, unusual sadness); one-sided weakness; seizures; severe or persistent dizziness or headache; shortness of breath; slurred speech; suicidal thoughts or attempts; tremor; uncontrolled speech or muscle movements; yellowing of the eyes or skin.
Hope this was helpful
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2009 • 1 answer
Posted 25 Nov 2010 • 8 answers
Posted 13 Apr 2013 • 2 answers
Posted 20 Jan 2014 • 2 answers
12 days on Lyrica. I have yet to have a normal bowel movement. Headaches are frequent as is vertigo?
Posted 25 Oct 2016 • 0 answers